# SDR USAA2013012800007

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 58,847 hours, 40,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE WHITE EMERGENCY LIGHT LENS MISSING AT SEAT 13ABC.  MAINTENANCE REPLACED WHITE EMERGENCY LIGHT LENS AT SEAT 13ABC.
